Opuscula Math. 29, no. 1 (2009), 81-88

Opuscula Mathematica

On the continuity of the integrable multifunctions

Bożena Piątek

Abstract. The generalization of the Polovinkin theorem is studied.

Keywords: multifunctions, Riemann integral, Aumann integral, Hausdorff metric.

Mathematics Subject Classification: 26E25, 28B20.

Full text (pdf)

  • Bożena Piątek
  • Silesian University of Technology, Institute of Mathematics, Kaszubska 23, 44–100 Gliwice, Poland
  • Received: 2007-11-25.
  • Revised: 2008-06-17.
  • Accepted: 2008-06-18.
Opuscula Mathematica - cover

Cite this article as:
Bożena Piątek, On the continuity of the integrable multifunctions, Opuscula Math. 29, no. 1 (2009), 81-88, http://dx.doi.org/10.7494/OpMath.2009.29.1.81

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.